# SDR SWAA970672

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, FOUND AFT FUSELAGE SKIN CRACKED AT BS 948, AT S24R.  REPAIRED PER BOEING SRM.
